# SDR AALA201805239036

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 58,436 hours, 21,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007657
- Condition: Inoperative
- Location: Cabin
- Part time: 43,001 hours, 15,898 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT ON BOTH ENTRY DOOR IS INOPERATIVE. REMOVED AND REPLACED CABIN EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-01. OPERATIONS CHECK GOOD.
